MathSciNet Relay Station
MathSciNet bibliographic data
MR1884134 57N20 (46C05 54E40)
Dranishnikov, A. N.; Gong, G.; Lafforgue, V.; Yu, G. Uniform embeddings into Hilbert space and a question of Gromov. Canad. Math. Bull. 45 (2002), no. 1, 60–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement